Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes breathlessness and pain in the chest?

Answered by
Dr.
Dr. Hardik Sanghvi

Hematologist

Practicing since :2008

Answered : 7025 Questions

default
Posted on Mon, 6 Aug 2018 in Blood Disorders
Question: have pe and dvt in my leg. I am having shortness of breath and pain in my chest. I had a ct scan yesterday as the symptoms were bad but they are back. I have been on blood thinners for little over 2 months. why is this happening
doctor
Answered by Dr. Hardik Sanghvi 5 hours later
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Brief Answer:
You may have tendency of blood clotting.

You have history of deep vein thrombosis and pulmonary embolisms. Now you have again symptoms of them.

You should thoroughly investigate for thrombophilia profile. Because you may have some tendency of blood clotting.

More over you need to maintain your INR on slightly higher side. So adjust the dosage of blood thinner accordingly.

Give me your follow up with thrombophilia profile.

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on